# SDR IXXA20161130154

- Difficulty date: October 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 544-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AROUND ANTENNA AT STRINGER 37 - 38L AND BS 566 - 588.  BLENDED AREAS FOUND TO BE OUT OF LIMITS REPAIRED IAW REA47224REA19 AND SRM 53-00-01 REPAIR 14 FIGURE 201.
